Table of Contents
Journal of Nonlinear Dynamics
Volume 2013 (2013), Article ID 879040, 4 pages
http://dx.doi.org/10.1155/2013/879040
Research Article

Analytical Homoclinic Solution of a Two-Dimensional Nonlinear System of Differential Equations

Physics Department, Aristotle University of Thessaloniki, 54124 Thessaloniki, Greece

Received 12 August 2013; Accepted 3 November 2013

Academic Editor: Mitsuhiro Ohta

Copyright © 2013 J. O. Maaita and E. Meletlidou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Analytical solution of the homoclinic orbit of a two-dimensional system of differential equations that describes the Hamiltonian part of the slow flow of a three-degree-of-freedom dissipative system of linear coupled oscillators with an essentially nonlinear attachment is described.